# SDR CA090112001

- Difficulty date: January 9, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: 312111101
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EIR PT6A 2009-002 CT BLADE DAMAGE.
